![]() | Up a level |
Article
Abolarinwa, Abimbola and Taheri, Ali (2021) Elliptic gradient estimates for a nonlinear f-heat equation on weighted manifolds with evolving metrics and potentials. Chaos, Solitons & Fractals, 142. a110329 1-14. ISSN 0960-0779
Sarfaraz, Wakil and Madzvamuse, Anotida (2017) Classification of parameter spaces for a reaction-diffusion model on stationary domains. Chaos, Solitons & Fractals, 103. pp. 33-51. ISSN 0960-0779
Scalas, Enrico (2007) Mixtures of compound Poisson processes as models of tick-by-tick financial data. Chaos, Solitons & Fractals, 34 (1). pp. 33-40. ISSN 0960-0779
Requardt, Manfred and Nowotny, Thomas (1999) Pregeometric concepts on graphs and cellular networks as possible models of space-time at the Planck-scale. Chaos, Solitons & Fractals, 10 (2-3). pp. 469-481. ISSN 0960-0779